# SDR NSVA200600242

- Difficulty date: December 28, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 31,434 hours, 34,878 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Condition: Unknown
- Location: Gust Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GUST LOCK ANNUNCIATOR ILLUMINATED WHEN GUST LOCK RELEASED.  REMOVED AND REPLACED GUST LOCK SWITCH IAW 27-72-05, OPS CHECK GOOD.
